# SDR 2007FA0000105

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: General aviation
- Aircraft: N465DL
- Make and model: Cessna T310R
- Aircraft serial: 310R1622
- Aircraft time: 1,132 hours
- Engine: Cont TSIO520BB
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220311
- Condition: Corroded
- Location: Lt Wing
- Part time: 1,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TOP WING SPAR CAPS AND TOP SKINS SEVERELY CORRODED IN AREA OF FACTORY NACELLE FUEL BLADDERS.  LT-PN 5122031-1.
